# SDR SWAA2014012424524

- Difficulty date: January 18, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 28,565 hours, 18,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY EXIT SIGN LIGHT CRACKED.  R & R SIGN IAW MM.
